advertisement
Question
Posted by: azel | 2010/07/06

Weigth loss

I hope you can help me please. I want a bit of help to lose weight and need to find out if i could use Ciplatrin if I''m allergic to N.S.A.I.D.S. and is it safe to use with my birth control pills?

Thank you very much for you time.  -)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Azel
Ciplatrim contains a compound called sibutramine which should not have the same effect as NSAIDs which contain different versions of compounds like ibuprofen, etc (anti-inflammatories). How safe the use of an appetite suppressant together with your birth control pill is going to be, will have to be decided by the dr who prescribes the Ciplatrim. Ciplatrim has to be prescribed by a medical dr after he/she has given you a thorough examination to determine if you don't suffer from any conditions such as heart or circulatory problems, which can cause highly negative side-effects with sibutramine. The dr also has to monitor your progress. So discuss the use of birth control pills together with Ciplatrim with the dr when you go for your medical examination.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/07/06

Dear Azel
Ciplatrim contains a compound called sibutramine which should not have the same effect as NSAIDs which contain different versions of compounds like ibuprofen, etc (anti-inflammatories). How safe the use of an appetite suppressant together with your birth control pill is going to be, will have to be decided by the dr who prescribes the Ciplatrim. Ciplatrim has to be prescribed by a medical dr after he/she has given you a thorough examination to determine if you don't suffer from any conditions such as heart or circulatory problems, which can cause highly negative side-effects with sibutramine. The dr also has to monitor your progress. So discuss the use of birth control pills together with Ciplatrim with the dr when you go for your medical examination.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement